IGB

Connexion

(Article of periodic en Anglais - 1994)

Document title

Morphometric investigation of dolines in Bükk mountains

Authors(s) and Affiliation(s)

FARSANG A. (1) ; TÓTH T.M. (2) ;
(1) University of Szeged, Department of Physical Geography, Szeged, HONGRIE
(2) University of Szeged, Department of Physical Geography, Szeged, HONGRIE

Abstract

La classification morphométrique de 27 dolines situées en 5 aires différentes des monts Bükk a été effectuée à l'aide de la méthode de statistiques mathématiques

Source

Article of periodic

published at : Acta geographica Szegediensis / ISSN 1217-6907

Editor : JATE, Szeged - HONGRIE (1991)

Millesime : 1994, vol. 31 [pp. 53-60]

Bibliographic references : 7 ref.

Collation : Illustration ;

Language

Anglais

Localisation

Réseau PRODIG - Paris

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 1996.
Refdoc record number (ud4) : 6322203 : Permanent link - XML version
Powered by Pxxo